Jump to content
Period for 3 weeks due to Pill
2 replies to this topic
Posted 18 May 2018 - 08:29 AM
I was hoping someone could help me and shed some light. I went onto the pill Microgynon about 3 weeks ago due my endometriosis . My Gyno instructed me to miss the sugar pills from now on - e.g. to never have a period to avoid heavy painful period.
I started taking the active pill the first day of my period and 3 weeks later, my period has not stopped. It is light and i'm not in pain.
I googled it ( as you do!) and read that this is normal as your body is adjusting to hormones however this never happened to me when I did take Levlen many years ago.
Should I be worried? I'm getting sick of it and sick of wearing a pad!
Any advice is much appreciated.
Posted 18 May 2018 - 10:26 AM
I was having spotting on my period on Levien and was swapped to Microgynon to see if it helped.
It didn't (but i think there were other issues at play - that would be unrelated to your issues)
I would wait at least one cycle (i remember my Dr telling me to wait at least 3 cycles to decide if it worked or not).
When your sugar pills come around take them. See if that resets everything. fingers crossed its almost over! It is frustrating.
Posted 21 May 2018 - 10:34 PM
I’ve been on microgynon but couldn’t skip a period on it when I tried I’d bleed on and off for the month. My periods are awful though, nothing works.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users
Top 5 Viewed Articles